Skip to Main content Skip to Navigation
Journal articles

The diameter of lattice zonotopes.

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03409686
Contributor : Antoine Deza Connect in order to contact the contributor
Submitted on : Friday, October 29, 2021 - 10:33:13 PM
Last modification on : Monday, November 29, 2021 - 3:36:35 AM

File

1905.04750.pdf
Files produced by the author(s)

Identifiers

Citation

Antoine Deza, Lionel Pournin, Noriyoshi Sukegawa. The diameter of lattice zonotopes.. Proceedings of the American Mathematical Society, American Mathematical Society, 2020, 148 (8), pp.3507-3516. ⟨10.1090/proc/14977⟩. ⟨hal-03409686⟩

Share

Metrics

Les métriques sont temporairement indisponibles